# SDR SWAA001415

- Difficulty date: July 28, 2000
- Submitted: August 7, 2000
- Operation: Air carrier
- Aircraft: N508SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24185
- Aircraft time: 32,257 hours, 32,401 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer Clip
- Part number: 65C27314
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND STRINGER CLIPS CRACKED, BS 727B, STRINGERS 4R, 2R AND 1, BS 727C, STRINGER 9R, BS 727A, STRINGER 7L AND BS 737C, STRINGER 1.  REMOVED AND REPLACED STRINGER CLIPS PER SRM.
